# SDR SWAA2021092421298

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 12,330 hours, 27,591 cycles
- System (JASC): 5241 · Galley Doors
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE BOTTLE GAUGE VIEWING WINDOW SHIFTED OUT OF POSITION.MDDR/AUTH # 118039 ( NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) / RE-SECURED R1 SLIDE BOTTLE GAUGE VIEWING WINDOW AS REQUIRED. REF AMM 25-66-01. CLOSING # 94972
